Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


my eyes are red
Jul 10, 2003

I started my introviral meds on june 27 i'm taking loprinavir/ritonavir133.3/33 4 in the morning with breakfast and 4 in the evening with dinner i take 1 smz/tmp ds tab and 1 efavirenz 600mg invest drug at bed time my question is my eyes hert and rednes does not go away what can i do to prevent the rednes

Response from Dr. Moyle

I think you should talk to your doctor. Some red eyes are allergy, some infection. Your doctor will help guide you as to what is best to do Graeme


Previous
transdermal patches
Next
Winstrol

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement